# SDR NACA20250717007

- Difficulty date: March 29, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PANEL 193FL FOUND LT LOWER TRIM AIR SUPPLY VALVE POSITIONED INCORRECTLY CONNECTOR PLUG HARD CHAFING ON ACCESS PANEL SUPORT FRAME.  REMOVED LT LOWER TRIM AIR SUPPLY VALVE IAW AMM 21-61-11-004-023.  AFTER REPAIRED THE DAMAGE ON SUPORT FRAME AT NRC7003146465 OK TO RE-INSTALL LT LOWER TRIM AIR SUPPLY VALVE.  RE-INSTALL LT LOWER TRIM AIR SUPPLY VALVE IAW AMM 21-61-11-004-023, OPS AND LEAK CHECK DUE PERFORMED AJUSTEMENT AND INSPECTIONS TO ENSURE NO CHAFING NOTED. PERFORMED LEAK CHECK AT LT LOWER TRIM AIR SUPPLY VALVE. NO LEAK CHECK NOTED IAW AMM 21-61-11-404-020.
